Numerical simulation for fractional phi-4 equation using homotopy Sumudu approach
by A.K. Alomari; Ghufran A. Drabseh; Mohammad F. Al-Jamal; Ramzi B. AlBadarneh
International Journal of Simulation and Process Modelling (IJSPM), Vol. 16, No. 1, 2021

Abstract: In this study, we utilise the homotopy analysis method and the Sumudu transform to find the solution of fractional order partial differential equations. We focus primarily on the employment of the method for solving the fractional phi-4 equation in one-dimensional spatial domain. The method can be extended easily for more general nonlinear equations. Convergence and error analysis are given. Numerical experiments show that the method is both effective and accurate, and suits such type of applications.

Online publication date: Wed, 17-Feb-2021

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Simulation and Process Modelling (IJSPM):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email